# SDR 9601915503

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND AFT RIGHT SECTION OF CABIN EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED POWER SUPPLY M736 AND BATTERY, OPERATIONAL CHECK NORMAL.
